Logo IMI                      

 Jesús Ángel Jaramillo Aguado

Jesús Ángel Jaramillo Aguado

Position: Profesor titular de universidad (Associate professor)

Department of Mathematical Analysis, Faculty of Mathematics, UCM (Spain)

Programme MATPUR

e-mail: jaramil@mat.ucm.es

web: http://www.mat.ucm.es/deptos/am/jaramillo/jaramillo.htm

Research interests:

  • Nonlineal functional analysis.
  • Global analysis.
  • Infinite dimensional functional analysis.
  • Differentiability in Banach spaces.
  • Polynomials and multilinear analysis in Banach spaces.

Main recent publications:

  • Garrido, I.; Jaramillo, J. A.; Rangel, Y. "Algebras of differentiable functions on Riemannian manifolds". Bull. Lond. Math. Soc. 41 (2009) pg. 993–1001
  • Durand-Cartagena, E.; Jaramillo, J. A. "Pointwise Lipschitz functions on metric spaces". J. Math. Anal. Appl. 363 (2010) pg. 525–548.
  • J.A. Jaramillo, A. Prieto and I. Zalduendo: Linearization and compactness, Studia Math. 191 (2009), no. 2, 181-200.
  • V. Dimant, R. Gonzalo and J.A. Jaramillo: Asymptotic structure, lp-estimates of sequences, and compactness of multilinear mappings, J. Math. Anal. Appl. 350 (2009), no. 2, 680-693.
  • R. Deville and J.A. Jaramillo, Almost classical solutions of Hamilton-Jacobi equations, Rev. Mat. Iberoam. 24 (2008), no. 3, 989-1010.
  • M.I. Garrido and J.A. Jaramillo: Lipschitz-type functions on metric spaces, J. Math. Anal. Appl. 340 (2008), no. 1, 282-290.


©2009 IMI